# SDR SWAA2023062952633

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED FWD WEB BS294.5 STR 15 CRACKED<[01] UPDATED MEASUREMENT TABLE;[02] FOUND FED FWD WEB BS294.5 STR 15 CRACK TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS AVAILABLE;[03] REMOVED STRAP AT BS 294+1-303+2 STR 15 L/H ; AND ATTACHING CLIP AT BS294 STR 15 L/H PER SRM 51-40-02-0G-0;[04] REMOVED FED FWD LOWER COVE PANEL PER SRM 51-40-02-0G-0;[05] RECEIVED 1EA HFAB53-IN-009 INTERCOSTAL LOT# 1530421;[06] LOCATED AND DRILLED NEW INTERCOSTAL AT BS294.5 STR15 PER SRM 51-40-05-0G-0 AND DWG 141A8180.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO INTERCOSTAL PER AMM 51-21-41-370-802; AMM 51-21-72-370-804. OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION STEPS 5-7.;[09] INSTALLED NEW INTERCOSTAL AT BS294.5 STR15 PER SRM 51-40-05-0G-0 AND DWG 141A8180.;[10] FINAL INSPECTION. JOB COMPLETE.  VERIFIED MEASUREMENTS.
